# SDR HALA95117

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601AP
- Make and model: Doug DC-9-51
- Aircraft serial: 47658
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1305
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBA - AN .5 INCH BY .5 INCH AREA OF EXFOLIATION EXISTS ON FRAME FLANGE AT STATION 1305 STRINGER 14R.  REMOVED CORROSION PER SRM 51-10-3.  MATERIAL LOSS OUT OF LIMITS PER SRM 53-01 FIG 1.  FABRICATED ANGLES AND FILLER PER SRM 53-01 FIG 2, ALODINED, PRIMED AND INSTALLED PER 53-01.  (M)
